Met man and had relationship for year and a half, then they changed his medication and he lost the plot. It's been two years since they changed his medication and he still contacts me, sometimes he makes sense, sometimes he doesn't - sometimes when I meet him he's the man I knew - sometimes he's not. He want's to meet me tomorrow - I don't know what to do anymore - should I just tell him to f*** off, but don't want to as still remember the man he used to be - all comments welcome. Really don't know what to do anymore.
Sorry no advice. But only to say Im struggling to know what to do re an old relationship too -and Parkinsons not involved . So I would say yours isnt easy. Best wishes.
Hi Amy, perhaps you need to put your cards on the table and tell him that you are concerned about the changes in his behavior. You don't say what medication he is taking but there could be some issues if he's taking Dopermine Agonists!
I think you really do need a long chat, if he is taking DA's he may not even realize that his behavior has changed and determine if he is presenting any other behaviors that are out of character like gambling, shopping ect, the list is endless.Good luck and please let us know how things go. Take care
Completely agree with Glennchass.
As Glennchass put your cars on the table and tell him exactly what you feel and ask him the same.
Tell him you have used the forum and need help and advice yourself.
It is obvious that the medication and the disease made the change in him.
It seems to me that only the love that you might feel for him can tell you want to do. If your love is really strong, you will be able to stay in the relationship ; if not, no amount in "putting your cards on the table" can change anything because he does not even realizes he behaves in that way. You and only you can make the decision. He needs your support but you can only give it to him if you love him and are strong enough.
So sorry, Amy and everyone: I do not know what happened: my message went 4 times!
It does happen sometimes. We've deleted the other three. Thanks for pointing it out.
Thank you Ezinda! I tried to delete them but was unsuccessful!
Have a good day!